I have been on depo birth control for 4 years I got my last shot last October (2016) so now my cycle has finally came on and it’s been on for 9 straight days. In November I spotted for maybe 3 days also in may. I just don’t know what’s going on. I’m ready to have sex!!
This is common after Depo. Everyone is affected differently, so it's impossible to know how it will effect you. It's just a case of waiting to see.
Your menstrual cycle runs from the first day of your period, until the day before your next period.
This could be all over the place for some time, as your body tries to rebalance itself after the artificial hormone in Depo Provera.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2015 • 1 answer
Posted 9 Jan 2017 • 2 answers
Posted 6 Feb 2017 • 1 answer
Posted 24 Mar 2017 • 0 answers
Posted 20 Dec 2017 • 0 answers